NursGuru

    Paediatrics And Maternity Proctored Exam (examplify)

    Tutor Mode

    0m 00s
    Question: 1 of 50Paediatrics and maternity proctored exam (examplify)
    A nurse is instructing a client who is taking a combined oral contraceptive (COC) about warning signs and symptoms to report to the provider. Which of the following symptoms would the nurse include? Select all that apply

    Select all that apply

    Explanation
    Rationale: A. Breast tenderness is a common side effect of COCs and is not usually a warning sign requiring provider notification. B. Chest pain may indicate a serious condition such as a blood clot or cardiovascular event and should be reported immediately. C. Anxiety is not typically a warning sign related to COC use that requires urgent reporting. D. Sudden changes in eyesight can signal a thrombotic event or hypertension and need prompt evaluation. E. Lighter, shorter menstrual cycles are expected effects of COCs and are not concerning. F. Severe sudden abdominal pain may indicate hepatic or vascular complications (e.g., blood clot in abdominal vessels) and should be reported promptly.
    Submit to Reveal Answer